# SDR CALA2023020600321

- Difficulty date: February 3, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 71,994 hours, 29,345 cycles
- System (JASC): 2300 · Communications System
- Part: Director
- Part number: Z010H000520A
- Part serial: 010H00006319
- Condition: Unserviceable
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: I, O, S
- Precautionary procedure: K

## Discrepancy

EVAC COMMAND ALARMSOUNDED DURING TAKEOFFROLL AT HIGH SPEED. LOCKING DUE TO MULTI CIDS 1 & 2 FAULT AFTER T/O UNLOCKING FOR UPDATE UNABLE TO PRODUCE FAULTS. FOUND FAULT HISTORY OF COMMUNICATION ERRORS IN POST FLIGHT REPORT. PRECAUTIONARILY R&R BOTH CIDS DIRECTORS PER AMM 23-73-34/401 CONFIG 00. OPS CHECK GOOD. PARTS USED:  31-2300-9-0002,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1871287  SN OFF 6319 TT # 1775955  SN OFF 3204 UNIT, DIRECTOR-  OFF 31-2300-9-0002 6319 ON 31-2300-9-0002 6685 UNIT, DIRECTOR-  OFF 31-2300-9-0002 3204 ON 31-2300-9-0002 4362
